# SDR SWAA2021080904591

- Difficulty date: August 8, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 56,774 hours, 33,557 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Lt Wing Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS DID NOT MOVE. ALT FLAP EXTENSION REQUIRED. MAX BRAKING REQUIRED. PSEU ILLUMINATED AT GATE ; 8/8 SPOKE WITH CAPT AND HE SAID NOTICED A NEEDLE SPLIT AT CRUISE. FLAP WOULD NOT DEPLOY FOR LANDING. USED ALT EXTENSION METHOD TO FLAPS 15. L/E DEPLOYED NORMALLY AND FLAPS TO 15. MAX BRAKING REQUIRED / [01] FOUND F/C 27-53251 T/S REF FIM 27-59-802  R&R #2 FLAP SKEW SENSOR REF AMM 27-59-01  OPS CHECK GOOD. NO FAULTS FOUND
